# SDR SIMA20140726002

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,226 hours, 23,085 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Condition: Leaking
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

SMOKE & HYD FLUID ON ON LT MAIN GEAR.  R & R BLEEDER VLV PACKING IAW CMM 32-49-03.  OPERATIONS CHECKED GOOD IAW AMM 32-49-07.  LEAK CHECKED GOOD.
